Aim: Platelet-rich plasma (PRP) is thought to exerts its effect through the growth factors present in the alpha granules of the platelets, depending on its high platelet concentration. The increasing feeling of pain in recurrent attempts raises the question that PRP may cause hyperalgesia associated with hypersensitization. There is no publication in the literature reporting peripheral sensitization caused by any recurrent injection of PRP. In this study, we aimed to investigate whether hyperalgesia occurs due to hypersensitization in PRP patients with androgenetic alopecia. Patients and Methods: Between 2016 and 2017, 10 male patients aged 25-35 years who had androgenetic alopecia were included in the study. Autologous PRP was injected intradermally as 1 mL per cm2 in the diseased frontal and parietal area of scalp, and then the injection was repeated at the first, second and sixth months. Patients’ responses to painful stimulus were investigated immediately before all injections and at the first year using Von Frey filaments in variable. Hyperalgesia scores of each measurement were determined by averaging results of the two surgeons. Patients who had hair loss were evaluated with dermoscopy. The number of hair follicles per unit area was detected and the patients’ photographs were taken at each control. Results: The mean age of the participants was 29.4 years. When patients were evaluated for hyperalgesia, it was observed that after each PRP application, pain was felt with less amount of g stimulation compared to before PRP injection (p <0.05). The highest period of hyperalgesia was in the first year after PRP (P <0.05). The increase in hair density was calculated as 6.4, 9.4, 21, and 27,6% at 1st, 2nd, 6th, and 12th months after the first treatment. Conclusion: We determined that hyperalgesia may occur in patients because of repeated PRP injections. The development of hyperalgesia in these patients may be due to growth factors in the PRP content. Further experimental and clinical studies are needed to determine the cause of hyperalgesia occurring after repeated PRP injections.